RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bogdanov Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:508
Abstract pages:1835
Full texts:507
References:186
E-mail:

http://www.mathnet.ru/eng/person28956
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/339044

Publications in Math-Net.Ru
2016
1. V. V. Bogdanov, Yu. S. Volkov, “Shape preservation conditions under interpolation by Subbotin's parabolic splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  102–113  mathnet  mathscinet  elib
2013
2. V. V. Bogdanov, “Sufficient conditions for the nonnegativity of solutions to a system of equations with a nonstrictly jacobian matrix”, Sibirsk. Mat. Zh., 54:3 (2013),  544–550  mathnet  mathscinet; Siberian Math. J., 54:3 (2013), 425–430  isi  scopus
2011
3. V. V. Bogdanov, “Sufficient conditions for the comonotone interpolation of cubic $C^2$”, Mat. Tr., 14:2 (2011),  3–13  mathnet  mathscinet; Siberian Adv. Math., 22:3 (2012), 153–160
2010
4. Yu. S. Volkov, V. V. Bogdanov, V. L. Miroshnichenko, V. T. Shevaldin, “Shape-Preserving Interpolation by Cubic Splines”, Mat. Zametki, 88:6 (2010),  836–844  mathnet  mathscinet; Math. Notes, 88:6 (2010), 798–805  isi  scopus
2006
5. Yu. E. Anikonov, V. V. Bogdanov, E. Yu. Derevtsov, V. L. Miroshnichenko, N. A. Sapozhnikova, “Numerical solution of an inverse kinematic seismic problem with internal sources”, Sib. Zh. Ind. Mat., 9:4 (2006),  3–26  mathnet  mathscinet
6. V. V. Bogdanov, Yu. S. Volkov, “Selection of parameters of generalized cubic splines with convexity preserving interpolation”, Sib. Zh. Vychisl. Mat., 9:1 (2006),  5–22  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019